Differential and Integral Equations

Non-existence of positive solutions of Lane-Emden systems

James Serrin and Henghui Zou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 9, Number 4 (1996), 635-653.

First available in Project Euclid: 7 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.


Serrin, James; Zou, Henghui. Non-existence of positive solutions of Lane-Emden systems. Differential Integral Equations 9 (1996), no. 4, 635--653. https://projecteuclid.org/euclid.die/1367969879

Export citation